# SDR DHL2002721008

- Difficulty date: September 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR WARNING LIGHT S/O PANEL AND RIGHT AT ENTRY DOOR ILLUMINATED AT FL285 CABIN PSI WAS 7.0 TO 8.0 PSI NO LOSS OF PRESSURIZATION NOTED.  DHL AIRWAYS EVENT REPORT STATES AN EMERGENCY WAS DECLARED.  ADJUSTED AFT JAMB DRIFT PIN SWITCH.  OPS CHECKED DOOR PER MM CHAPTER 52-30-0.  NO DEFECTS FOUND.  PRESSURIZED AIRCRAFT TO 92 PSI, WARNING LIGHT DID NOT ILLUMINATE.
